# SDR FDKA200709480

- Difficulty date: September 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,632 hours, 15,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6135 NAS (1206 PHX LCL), BURNING ODOR FROM ROW 1A SIDEWALL LIGHT.  MX FOUND 1A SIDEWALL LIGHT SOCKET BURNED AND REMOVED AND REPLACED FIXTURE.
